Home > Research > Publications & Outputs > K-theory for algebras of operators on Banach sp...

Associated organisational unit

View graph of relations

K-theory for algebras of operators on Banach spaces

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>30/04/1999
<mark>Journal</mark>Journal of the London Mathematical Society
Issue number2
Volume59
Number of pages14
Pages (from-to)715-728
Publication StatusPublished
<mark>Original language</mark>English

Abstract

It is proved that, for each pair (m, n) of non-negative integers, there is a Banach space x for which K0(ℬ(x)) ≅ ℤm and K1(ℬ(x)) ≅ ℤn. The K-groups of all closed ideals of operators contained in the ideal of strictly singular operators are computed, and some results about the existence of splittings of certain short exact sequences are derived.